# SDR ABXA9701113

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 49198642
- Condition: Cracked
- Location: Rt Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT ENGINE PYLON REAR SPAR UPPER FITTING CRACKED AT THE FWD INBD CORNER.  REPLACED FITTING IAW DC9 SRM.
